MAUDE Adverse Event Report: SANMINA -SCI SYSTEMS O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SANMINA -SCI SYSTEMS O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BI70002000
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding an imaging system being used during a sacroiliac and thoracolumbar procedure.It was reported that system was unable to open while around a patient.Representative rebooted the system three times - issue unresolved and performed manual opening process - issue unresolved.Also reported that another imaging system was used while the initial imaging system was still around the patient.Representative reports that the gantry would go up and down but when performing manual open process, gears looked misaligned and there was resistance.This issue occurred intra operatively and caused less than 1 hour surgical delay and navigation and imaging were aborted.There was no reported impact to the patient outcome.
 
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi71000192, serial/lot#: (b)(6), product id: bi71000429, serial/lot#: (b)(6), product id: bi71000273, product id: bi71000442, h3) the manufacturer representative (rep) went to the site to test the imaging system.They found that the gantry door winch assemble was broken due to over torque trying to open the doors manually.They found that the rotor tractor drive belt with multiple broken teeth.Two door slide guides were broken.The rep removed the broken screw stubs from the gantry frame.They installed the new type of door slide guides, rotor tractor drive assembly and winch assembly.They adjusted the dingus, gantry door mechanism and invalidated the home position.The tractor drive assembly was returned for analysis.They tested the tractor drive assembly with motion cart.Forward and backwards motion passed, brake was engaging and disengaging as normal.Visual inspection showed the belt had damage and missing teeth.Returned: 2024-12-19 the winch was returned for analysis.Visual inspection shows the drive gear and the cog gear had damaged teeth and the center cog gear shaft bent.Damaged door winch assembly.Returned: 2024-12-19 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
O-ARM O2 IMAGING SYSTEM
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SANMINA -SCI SYSTEMS
km 15.5 no. 29, plant 06
carr. chapala-guadalajara,jal 45640
MX  45640
Manufacturer (Section G)
SANMINA -SCI SYSTEMS
km 15.5 no. 29, plant 06
carr. chapala-guadalajara,jal 45640
MX   45640
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key22374755
Report Number3006544299-2025-00603
Device Sequence Number14562294
Product Code OWB
UDI-Device Identifier00763000542849
UDI-Public(01)00763000542849(11)220425
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K200074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI70002000
Device Catalogue NumberBI70002000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Initial Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11."
Patient Age21 YR
Patient SexMale
Patient Weight118 KG